American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10H05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] K. S. Kölbig. On the integral $\int \sb{0}\sp{\pi /2}{\rm log}\sp{n}\,{\rm cos}\,x\,{\rm log}\sp{p}{\rm sin}\,x\,dx$ . Math. Comp. 40 (1983) 565-570. MR 689472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. P. Brent, J. van de Lune, H. J. J. te Riele and D. T. Winter. On the zeros of the Riemann zeta function in the critical strip. II . Math. Comp. 39 (1982) 681-688. MR 669660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard P. Brent. On the zeros of the Riemann zeta function in the critical strip . Math. Comp. 33 (1979) 1361-1372. MR 537983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] P. L. Walker. On an integral summable to $2\xi (s)/(s(s-1))$ . Math. Comp. 32 (1978) 1311-1316. MR 0491550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lowell Schoenfeld. Sharper bounds for the Chebyshev functions $\theta (x)$ and $\psi (x)$. II . Math. Comp. 30 (1976) 337-360. MR 0457374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lowell Schoenfeld. Corrigendum: ``Sharper bounds for the Chebyshev functions $\theta (x)$ and $\psi (x)$. II'' (Math. Comput. {\bf 30} (1976), no. 134, 337--360) . Math. Comp. 30 (1976) 900. MR 0457375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. Barkley Rosser and Lowell Schoenfeld. Sharper bounds for the Chebyshev functions $\theta (x)$ and $\psi (x)$ . Math. Comp. 29 (1975) 243-269. MR 0457373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] B. Fornberg and K. S. Kölbig. Complex zeros of the Jonqui\`ere or polylogarithm function . Math. Comp. 29 (1975) 582-599. MR 0369278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia